| Model Number |
D020 |
| Medical Device Problem Code |
High impedance (1291)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/28/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
If pertinent information is provided in the future, a supplemental report will be submitted.
Event or Problem Description
It was reported that this implantable cardioverter defibrillator (icd) and right ventricular (rv) lead exhibited a high out of range shock impedance measurement of greater than 200 ohms.This patient was to undergo a magnetic resonance imaging (mri).Technical services (ts) reviewed noting there was only one out of range reading.Isometrics were performed which did not product any noise.Ts noted electromagnetic interference (emi) may be the cause here.This icd remains in service.No adverse patient effects were reported.